# SDR RU3A20170918028

- Difficulty date: September 15, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N78
- Make and model: Beech 300LW
- Aircraft serial: FF13
- Aircraft time: 15,672 hours, 8,307 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 8221168003
- Part serial: 33PYX
- Condition: Out Of Adjust
- Location: Zone 100
- Part time: 921 hours, 471 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT MADE UN-COMMANDED MOMENTARY PITCH INPUTS AT FL230 AND THEN AGAIN AT 4000'MSL.  FOUND ELEVATOR TRIM SERVO CLUTCH SLIPPING-OUT OF TOLERANCE.  ADJUSTED THE SERVO CLUTCH TO MAINTENANCE MANUAL SPECS.
